Advances in Differential Equations

Well-posedness for the Kadomtsev-Petviashvili II equation

Hideo Takaoka

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the well-posedness for the Cauchy problem of the KP II equation. We prove the local well-posedness in the anisotropic Sobolev spaces $H_{x,y}^{-1/4+\epsilon,0}$ and in the anisotropic homogeneous Sobolev spaces $H_{x,y}^{-1/2+4\epsilon,0}\cap\dot{H}_{x,y}^{-1/2+\epsilon,0}$. The first result is an improvement of the result in $L^2$ obtained by J. Bourgain [2].

Article information

Source
Adv. Differential Equations Volume 5, Number 10-12 (2000), 1421-1443.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651228

Mathematical Reviews number (MathSciNet)
MR1785680

Zentralblatt MATH identifier
1021.35099

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35A05 35B35: Stability 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx]

Citation

Takaoka, Hideo. Well-posedness for the Kadomtsev-Petviashvili II equation. Adv. Differential Equations 5 (2000), no. 10-12, 1421--1443. https://projecteuclid.org/euclid.ade/1356651228.


Export citation